# SDR AALA20021445

- Difficulty date: October 11, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS BETWEEN ROWS 27-30 INOPERATIVE.  REPLACED EMERGENCY EXIT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
